Alert archive / New Mexico / Tornado Warnings in 2025

Tornado Warning 1, NWS Albuquerque, NM

April 26, 2025De Baca County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Apr 26, 2025, 12:05 AM MDT for De Baca County, New Mexico. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2025, 12:05 AM MDT (06:05 UTC)
Expired
Apr 26, 2025, 12:30 AM MDT
In force
25 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County De Baca County, NM

The radar

The Cannon AFB radar (KFDX), 64 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 6.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2025-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2025-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5331 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

612 
WFUS55 KABQ 260605
TORABQ
NMC011-260630-
/O.NEW.KABQ.TO.W.0001.250426T0605Z-250426T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
1205 AM MDT Sat Apr 26 2025

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  East Central De Baca County in east central New Mexico...

* Until 1230 AM MDT.

* At 1205 AM MDT, a severe thunderstorm capable of producing a 
  tornado was located 9 miles southwest of Fort Sumner, moving 
  northeast at 20 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Mainly rural areas of East Central De Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3446 10424 3441 10411 3431 10432 3437 10439
TIME...MOT...LOC 0604Z 229DEG 17KT 3436 10431

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

16
2 follow-up statements
553 
WWUS55 KABQ 260617
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1217 AM MDT Sat Apr 26 2025

NMC011-260630-
/O.CON.KABQ.TO.W.0001.000000T0000Z-250426T0630Z/
De Baca NM-
1217 AM MDT Sat Apr 26 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT FOR EAST 
CENTRAL DE BACA COUNTY...

At 1217 AM MDT, a severe thunderstorm capable of producing a tornado 
was located 7 miles southwest of Fort Sumner, moving northeast at 15 
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Mainly rural areas of East Central De Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3434 10429 3439 10436 3446 10424 3442 10413
      3438 10420
TIME...MOT...LOC 0605Z 228DEG 13KT 3436 10432

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

16
105 
WWUS55 KABQ 260624
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1224 AM MDT Sat Apr 26 2025

NMC011-260634-
/O.EXP.KABQ.TO.W.0001.000000T0000Z-250426T0630Z/
De Baca NM-
1224 AM MDT Sat Apr 26 2025

...TORNADO WARNING WILL EXPIRE AT 1230 AM MDT FOR EAST CENTRAL DE 
BACA COUNTY...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, large hail and damaging winds remain likely and 
a Severe Thunderstorm Warning remains in effect for the area.

&&

LAT...LON 3442 10413 3438 10420 3434 10429 3439 10436
      3446 10424
TIME...MOT...LOC 0617Z 228DEG 13KT 3439 10428

$$

16

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Apr 25, 6:20 PM MDT, 5 hours 45 minutes earlier. Its key messages:

  • Updated at 545 PM MDT Fri Apr 25 2025
  • Isolated severe storms will develop in far eastern New Mexico this afternoon and again Saturday. A few storms will produce hail and/or damaging wind gusts. There is a low chance of tornadoes and flash flooding.
  • Critical fire weather conditions will increase the risk of fire spread along and southwest of the middle and lower Rio Grande Valley Saturday, with stronger southwest winds on Sunday creating a more widespread risk of fire spread.
  • Strong southwest winds may down tree limbs and cause damage to utility poles in central and eastern New Mexico Sunday afternoon. Blowing dust and hazardous crosswinds may impact travel.
  • Chances for showers and storms will increase going into the middle of next week across eastern and portions of northern NM.
Area forecast discussion, Apr 25, 6:20 PM MDT, 5 hours 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
620 PM MDT Fri Apr 25 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 545 PM MDT Fri Apr 25 2025

- Isolated severe storms will develop in far eastern New Mexico
  this afternoon and again Saturday. A few storms will produce
  hail and/or damaging wind gusts. There is a low chance of
  tornadoes and flash flooding.

- Critical fire weather conditions will increase the risk of fire
  spread along and southwest of the middle and lower Rio Grande
  Valley Saturday, with stronger southwest winds on Sunday
  creating a more widespread risk of fire spread.

- Strong southwest winds may down tree limbs and cause damage to
  utility poles in central and eastern New Mexico Sunday
  afternoon. Blowing dust and hazardous crosswinds may impact
  travel.

- Chances for showers and storms will increase going into the
  middle of next week across eastern and portions of northern NM.

&&

.SYNOPSIS...
Issued at 120 PM MDT Fri Apr 25 2025

Isolated severe storms are forecast across far eastern NM this
afternoon and evening, with chances continuing into Saturday.
Winds will increase this weekend, especially on Sunday when strong
to potentially damaging wind gusts and areas of blowing dust are
forecast. Chances for showers and storms will trend up going into
the middle of next week across much of northern and eastern NM,
with daytime temperatures generally near to below average.

&&

.SHORT TERM...
(This evening through Saturday night)
Issued at 120 PM MDT Fri Apr 25 2025

Northern and central NM remains split across three different surface
airmasses with southwesterly flow aloft across the entire state.
While dry southerly winds are combining with very low humidity near
or below ten percent across the western half, higher moisture
resides across eastern NM. A cold frontal boundary backed through
northeastern NM wrapping around the southern tip of the Sangre de
Cristo's into Santa Fe bringing cooler temperatures and higher
moisture. Clayton notably has barely reached 50F today so far.
Southerly return flow bringing higher Td's from the Gulf continues
to push into southeastern and east-central NM meeting the
aforementioned cold front across Roosevelt County. This stalled
frontal boundary is where convective initiation has begun this hour.
SBCAPE of 1500-2500 J/kg will allow for robust convective updrafts,
and a veering vertical wind profile will allow for organized
supercells to develop. Drier mid-level air aloft mixing to the
surface, as has been observed the past few days in this region, will
again shunt the threat for severe weather further west into De Baca
and Chaves County this afternoon. However, this won't have much luck
penetrating past the surface frontal boundary allowing for
convection to stay focused and threaten areas of Curry and Roosevelt
Counties through the rest of this afternoon where a Tornado Watch
is in effect. Large hail and severe wind gusts are the main threats
with any of these cells, however SRH surpassing 100 m2/s2 will allow
for a tornado threat.

Single-cell thunderstorms will favor an easterly trek into TX by the
evening with outflow pushing back west into the eastern plains of
NM. The original frontal boundary becomes meshed and redefined north-
to-south further west, surging through the gaps of the central
mountain chain into Albuquerque. Showers and a few thunderstorms
will favor areas along this redefined frontal boundary in east-
central NM, with shower activity and patchy fog favored from Las
Vegas to Clines Corners past midnight. Gusty east canyon winds at
Albuquerque look to reach 30-35 mph with a brief uptick in moisture
spilling into the Rio Grande Valley all the way to the Continental
Divide between Grants and Chama. Drier southerly to southwesterly
winds quickly mix this moisture out Saturday afternoon, with chances
for thunderstorm activity returning to the eastern plains of NM.
Forecast uncertainty regarding atmospheric instability remains
across the eastern plains where there is a marginal risk for strong
to severe thunderstorms.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 120 PM MDT Fri Apr 25 2025

Strong to potentially damaging southwest winds will develop
Sunday as the jet stream pivots over the area in advance of an
approaching upper level low/trough. Winds are forecast to reach up
to 115kts at 300mb across northwest NM and a lee side trough is
forecast to deepen to near 989mb across northeast CO. Deep
atmospheric mixing will bring strong to damaging winds gusts to
the surface Sunday afternoon, with the highest gusts forecast from
south central NM through north central NM where a High Wind Watch
is in place. Areas of blowing dust will likely develop Sunday
afternoon, impacting middle RGV and Roswell areas. The upper level
trough will move east through the central/southern Rockies
Monday, turning our winds to the west. However, winds will trend
down Monday as the jet stream pulls away and another upper level
low approaches from over SoCal. Monday will be dry, but PWATs are
forecast to rise through mid week as the upper low over Socal
moves east over NM on Wednesday. The result will be increasing
chances for showers and storms Tue/Wed, especially across north
central and northeast NM on Wednesday where the upper low may
interact with a weak backdoor cold front. Another, weaker upper
low may impact the region toward the end of next week and keep
chances for convection going, mainly across northern and eastern
NM. Daytime temperatures will trend down and be near to below
average from mid to late next week thanks to the increase in
atmospheric moisture.

&&

.AVIATION...
(00Z TAFS)
Issued at 545 PM MDT Fri Apr 25 2025

Showers and thunderstorms are forecast to continue through tonight
across the far eastern plains with spottier showers over central
and western parts of the plains. Widespread low clouds are also
forecast to produce MVFR and IFR conditions east of the central
mountain chain tonight, with low clouds making their way into the
Santa Fe area as well from the southeast after midnight. Patchy
and dense fog will probably also develop along the east slopes of
the central mountain chain late tonight through early Saturday
morning. Low clouds will retreat from the west starting around mid
morning Saturday, but probably won't clear the far eastern plains
until late in the afternoon; perhaps lingering all day around KCVN
and KCAO. Scattered showers and thunderstorms will develop across
much of the eastern plains on Saturday afternoon. Some storms this
evening, and again on Saturday, will be capable of produce large
hail, damaging winds, and isolated tornadoes.

&&

.FIRE WEATHER...
Issued at 120 PM MDT Fri Apr 25 2025

...CRITICAL FIRE WEATHER THREAT THROUGH SUNDAY MAINLY WESTERN AND
CENTRAL NM THEN EASTERN NM MONDAY...

While cooler and higher moisture resides over eastern NM this
afternoon persisting there Saturday shunting the fire weather
threat, very dry southerly flow persists elevated to critical fire
weather conditions across the western half of NM this afternoon.
This is notably true in the middle Rio Grande Valley. The
increased moisture pushes back west through the gaps of the central
mountain chain tonight bringing gusty east canyon winds to Santa Fe
and Albuquerque tonight and a brief good recovery in humidity
Saturday morning. This low level moisture gets mixed back out quick
Saturday afternoon by dry southerly winds, expanding the threat of
critical fire weather across west-central NM as well. Strong
southwesterly winds push the low level moisture back east to TX
Sunday, with widespread critical fire weather over at least the
western two-thirds of NM. A Pacific cold front brings temperatures
down some over western NM, turning winds westerly and shifting the
focus for critical fire weather conditions to the eastern half of
NM

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  43  78  41  72 /   0   0   0   0
Dulce...........................  33  75  33  71 /   0   0   0   0
Cuba............................  38  74  39  72 /   0   0   0   0
Gallup..........................  30  74  30  68 /   0   0   0   0
El Morro........................  37  72  36  68 /   0   0   0   0
Grants..........................  33  77  33  73 /   0   0   0   0
Quemado.........................  35  73  36  69 /   0   0   0   0
Magdalena.......................  44  77  45  75 /   0   0   0   0
Datil...........................  39  73  39  70 /   0   0   0   0
Reserve.........................  31  76  37  72 /   0   0   0   0
Glenwood........................  35  82  40  77 /   0   0   0   0
Chama...........................  33  68  34  65 /   0   0   0   0
Los Alamos......................  46  71  46  72 /   5   5   0   0
Pecos...........................  44  70  43  73 /  30  20  10   0
Cerro/Questa....................  40  70  43  68 /  10   5   5   0
Red River.......................  34  60  38  59 /  20  10  10   0
Angel Fire......................  32  64  33  66 /  40  20  20   0
Taos............................  36  72  37  72 /  20   5   5   0
Mora............................  40  67  39  71 /  40  30  20   0
Espanola........................  43  80  44  79 /   5   5   0   0
Santa Fe........................  46  74  47  74 /  10  10   5   0
Santa Fe Airport................  45  77  44  78 /  10  10   0   0
Albuquerque Foothills...........  53  81  54  79 /   0   5   0   0
Albuquerque Heights.............  49  82  49  81 /   0   0   0   0
Albuquerque Valley..............  46  85  47  83 /   0   0   0   0
Albuquerque West Mesa...........  48  83  49  82 /   0   0   0   0
Belen...........................  45  84  43  84 /   0   0   0   0
Bernalillo......................  48  84  48  82 /   0   0   0   0
Bosque Farms....................  44  84  43  83 /   0   0   0   0
Corrales........................  47  84  49  82 /   0   0   0   0
Los Lunas.......................  46  84  45  83 /   0   0   0   0
Placitas........................  50  79  50  79 /   0   5   0   0
Rio Rancho......................  48  83  49  81 /   0   0   0   0
Socorro.........................  47  86  47  85 /   0   0   0   0
Sandia Park/Cedar Crest.........  45  75  47  74 /  10  10   0   0
Tijeras.........................  46  77  47  76 /  10  10   0   0
Edgewood........................  43  76  41  76 /  10  10   0   0
Moriarty/Estancia...............  39  77  36  78 /   5  10   0   0
Clines Corners..................  43  70  41  73 /  10  20   5   0
Mountainair.....................  42  76  45  76 /   5   5   0   0
Gran Quivira....................  41  76  44  76 /   0   0   0   0
Carrizozo.......................  49  79  51  80 /   0   0   0   0
Ruidoso.........................  46  73  49  74 /   5   0   0   0
Capulin.........................  41  63  44  74 /  50  30  30   0
Raton...........................  43  68  43  78 /  50  30  20   0
Springer........................  44  69  43  79 /  50  20  20   0
Las Vegas.......................  44  66  43  75 /  40  30  20   0
Clayton.........................  45  65  51  81 /  70  40  30  10
Roy.............................  45  65  48  79 /  50  40  30   5
Conchas.........................  51  72  51  87 /  50  50  30  10
Santa Rosa......................  50  72  49  84 /  50  40  20   0
Tucumcari.......................  51  72  54  87 /  50  50  40  10
Clovis..........................  55  73  56  87 /  70  60  30  10
Portales........................  54  73  56  89 /  70  60  30  10
Fort Sumner.....................  53  76  53  89 /  50  50  20   5
Roswell.........................  60  85  57  94 /  30  30  10   5
Picacho.........................  50  81  47  86 /  20  10   5   0
Elk.............................  45  81  48  82 /   5   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 9 PM MDT Sunday for NMZ101-105-
106-109-120>125.

Red Flag Warning from 1 PM to 7 PM MDT Saturday for NMZ105-106-
109.

Red Flag Warning until 7 PM MDT this evening for NMZ106.

High Wind Watch from Sunday morning through Sunday evening for
NMZ212>215-220>229-239-240.

&&

SHORT TERM...24
LONG TERM....11
AVIATION...44

Please note: The SYNOPSIS section will be terminated by the end of April.

In the hours before

Special weather statement, Apr 25, 7:09 PM MDT, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
709 PM MDT Fri Apr 25 2025

NMZ234-235-260145-
Quay County NM-Curry County NM-
709 PM MDT Fri Apr 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL QUAY AND CENTRAL
CURRY COUNTIES UNTIL 745 PM MDT...

At 709 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Grady, or 28 miles northwest of Clovis, moving
east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Grady and Forrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3469 10364 3483 10364 3483 10325 3464 10327
      3467 10364
TIME...MOT...LOC 0109Z 251DEG 16KT 3474 10351

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

11
Local storm report, Apr 25, 7:32 PM MDT, 4 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
732 PM MDT Fri Apr 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     Hail             9 SSW Lingo             33.68N 103.19W
04/25/2025  E1.50 Inch       Roosevelt          NM   Public

&&

44
Local storm report, Apr 25, 7:56 PM MDT, 4 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
756 PM MDT Fri Apr 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Hail             3 N Broadview           34.87N 103.21W
04/25/2025  E2.75 Inch       Curry              NM   Public

            Truck and house windows knocked out.

&&

44
Local storm report, Apr 25, 8:01 PM MDT, 4 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
801 PM MDT Fri Apr 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     Flash Flood      7 N Broadview           34.92N 103.21W
04/25/2025                   Curry              NM   Public

            Water over NM-275 where it turns south
            toward Broadview.

&&

44
Special weather statement, Apr 25, 11:34 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1134 PM MDT Fri Apr 25 2025

NMZ237-260600-
De Baca County NM-
1134 PM MDT Fri Apr 25 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DE BACA COUNTY UNTIL
MIDNIGHT MDT...

At 1134 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Yeso, or 12 miles southwest of Fort Sumner, moving
northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Fort Sumner, Sumner Lake and Sumner Lake State Park.

This includes Highway 60 between Mile Markers 314 and 331.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3462 10438 3449 10413 3426 10441 3436 10456
TIME...MOT...LOC 0533Z 219DEG 21KT 3440 10443

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 TO 55 MPH

16

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 6:04 PM MDTSpecial Weather StatementABQCurry26 min
Apr 25, 6:22 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt38 min
Apr 25, 6:38 PM MDTFlash Flood WarningABQCurry, Quay4 hr
Apr 25, 6:39 PM MDTSevere Thunderstorm WarningABQCurry, Quay51 min
Apr 25, 6:42 PM MDTSevere Thunderstorm WarningABQCurry, Quay18 min
Apr 25, 6:53 PM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt52 min
Apr 25, 7:09 PM MDTSpecial Weather StatementABQCurry36 min
Apr 25, 7:29 PM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt44 min
Apr 25, 7:32 PM MDTSevere Thunderstorm WarningABQCurry43 min
Apr 25, 11:34 PM MDTSpecial Weather StatementABQDe Baca26 min
Apr 25, 11:41 PM MDTSevere Thunderstorm WarningABQDe Baca49 min
Apr 26, 12:31 AM MDTSevere Thunderstorm WarningABQDe Baca44 min
Apr 26, 12:59 AM MDTFlash Flood WarningABQDe Baca5 hr
Apr 26, 1:15 AM MDTSevere Thunderstorm WarningABQDe Baca45 min
Apr 26, 2:45 AM MDTDense Fog AdvisoryABQColfax, San Miguel, Santa Fe, Torrance, Union7 hr
Apr 26, 2:45 AM MDTHigh Wind WarningABQBernalillo, Chaves, Cibola, Colfax, Lincoln, Mora and 9 more41 hr
Apr 26, 3:01 AM MDTFlash Flood WarningABQCurry, Quay4 hr
Apr 26, 9:25 AM MDTFlood WatchABQCurry, De Baca, Quay12 hr
Apr 26, 12:07 PM MDTWind AdvisoryABQBernalillo, Catron, Chaves, Cibola, Guadalupe, Harding and 10 more32 hr
Apr 26, 2:04 PM MDTSpecial Weather StatementABQGuadalupe26 min
Apr 26, 2:22 PM MDTSpecial Weather StatementABQSan Miguel23 min
Apr 26, 2:25 PM MDTSevere Thunderstorm WarningABQGuadalupe50 min
Apr 26, 2:34 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel41 min
Apr 26, 2:39 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe51 min
Apr 26, 2:48 PM MDTSevere Thunderstorm WarningABQGuadalupe41 min
Apr 26, 3:06 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel39 min
Apr 26, 3:23 PM MDTSpecial Weather StatementABQChaves37 min
Apr 26, 3:40 PM MDTSevere Thunderstorm Warning Considerable damage threatABQGuadalupe, San Miguel65 min
Apr 26, 3:43 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe27 min
Apr 26, 3:55 PM MDTSevere Thunderstorm WarningABQChaves65 min
Apr 26, 4:39 PM MDTSevere Thunderstorm WarningABQDe Baca51 min
Apr 26, 4:41 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel64 min
Apr 26, 4:47 PM MDTFlash Flood WarningABQDe Baca4 hr
Apr 26, 5:09 PM MDTSevere Thunderstorm WarningABQChaves66 min
Apr 26, 5:25 PM MDTSevere Thunderstorm Warning Considerable damage threatABQDe Baca, Roosevelt65 min
Apr 26, 5:42 PM MDTTornado Warning Tornado observedABQDe Baca33 min
Apr 26, 5:45 PM MDTTornado Warning Tornado observedABQChaves30 min

Nearby

Tornado Warnings in New Mexico, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.